Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 1, Issue 1, Pages 125-132
http://dx.doi.org/10.1155/S0161171278000150

On the definition of a close-to-convex function

Mathematics Dept, University of South Florida, Tampa 33620, Florida, USA

Received 11 July 1977

Copyright © 1978 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. W. Goodman and E. B. Saff, “On the definition of a close-to-convex function,” International Journal of Mathematics and Mathematical Sciences, vol. 1, no. 1, pp. 125-132, 1978. https://doi.org/10.1155/S0161171278000150.